Makale
Tam Makale
Uluslararası
2015
On Tutte Polynomials of 2 n torus Knots
Applied Mathematical Sciences
Cilt 9 · ss. 747–759 · 01.01.2015
Atıf için künye
ABDÜLGANİ, Ş., Kopuzlu, A., & Uğur, T. (2015). On Tutte Polynomials of 2 n torus Knots. Applied Mathematical Sciences, 9, 747–759.
BibTeX
@article{abdulgani2015-74158,
author = {ABDÜLGANİ, şahin and Kopuzlu, Abdullah and Uğur, Tamer},
title = {On Tutte Polynomials of 2 n torus Knots},
journal = {Applied Mathematical Sciences},
year = {2015},
volume = {9},
pages = {747--759},
issn = {1312-885X},
url = {https://akademik.atauni.edu.tr/yayinlar/74158-on-tutte-polynomials-of-2-n-torus-knots}
}